Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Multiplier rings and primitive ideals


Author: John Dauns
Journal: Trans. Amer. Math. Soc. 145 (1969), 125-158
MSC: Primary 16.80
DOI: https://doi.org/10.1090/S0002-9947-1969-0257151-1
MathSciNet review: 0257151
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. C. Busby, Double centralizers and extensions of $ {C^ \ast }$-algebras, Trans. Amer. Math. Soc. 132 (1968), 79-99. MR 0225175 (37:770)
  • [2] -, Some remarks on the structure spaces and extensions of $ {C^\ast}$-algebras, J. Functional Analysis 1 (1967), 370-377. MR 0225176 (37:771)
  • [3] J. Dauns and K. H. Hofmann, The representation of rings by sections, Mem. Amer. Math. Soc. No. 83, 1968, pp. 1-180. MR 0247487 (40:752)
  • [4] -, Spectral theory of algebras and adjunction of identity, Math. Ann. 179 (1969), 175-202. MR 0247468 (40:734)
  • [5] J. Dixmier, Ideal center of a $ {C^\ast}$-algebra, Duke Math. J. 35 (1968), 375-382. MR 0230138 (37:5703)
  • [6] M. C. Flanders, Ideal $ {C^\ast}$-algebras, Ph.D. Thesis, Tulane University, New Orleans, La., 1968.
  • [7] B. E. Johnson, An introduction to the theory of double centralizers, Proc. London Math. Soc. 14 (1964), 299-320. MR 0159233 (28:2450)
  • [8] B. Mitchell, Theory of categories, Academic Press, New York, 1965. MR 0202787 (34:2647)
  • [9] H. H. Schaefer, Topological vector spaces, Macmillan, New York, 1966. MR 0193469 (33:1689)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.80

Retrieve articles in all journals with MSC: 16.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0257151-1
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society